# SDR AALA20091103TUL15

- Difficulty date: November 3, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N9627R
- Make and model: Doug DC-9-83
- Aircraft serial: 53597
- Aircraft time: 32,569 hours, 15,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 1 INCH CRACK IN FUSELAGE SKIN AT LEFT STATION 1474.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01-00.
